# SDR CALA2014081801129

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N76522
- Make and model: Boeing 737824
- Aircraft serial: 31660
- Aircraft time: 13,749 hours, 4,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPT FWD EMER HATCH LT SIDE EXTERIOR EMER LIGHT INOPERATIVE.  RELAMPED FWD EMER HATCH LT SIDE EXTERIOR EMER LIGHT & PERFORMED SUCCESSFUL OPERATIONS CHECK OF LIGHT IAW AMM 33-51- 04.
